gastroenterologist-icon
Acidity and vomiting
Problem - Stomach burning , Acidity and Vomiting From last week Past week - Taken omnacortil 60 Mg as prescribed by opthomologist.
79 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Steroids can lead to Gastritis. Hence u are getting this symptoms. Kindly consult son that we can discuss its treatment. Best wishes Dr Dhiraj Agrawal MD DM  Gastroenterology Hyderabad
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.